On $A_{\lambda}$-almost null and $A_{\lambda}$-almost convergent Orlicz sequence spaces

Document Type : Research Paper

Authors

Department of Mathematics, School of Chemical Engineering and Physical Sciences, Lovely Professional University

Abstract

G. Lorentz}. In this paper, some new generalized sequence spaces on $A_\lambda$-almost null \& $A_{\lambda}$-almost convergent sequences by Orlicz function are introduced and extended to the paranormed sequence spaces. Some inclusion relation has also been established between the new spaces. In addition, the $\alpha$-, $\beta$- and $\gamma$-duals of these spaces, and the characterization of $\left(A_\lambda(f)(\Delta, M, q): \nu\right)$ \& $\left(\nu: A_\lambda(f)(\Delta, M, q)\right)$ of infinite matrices are also given.

Keywords

[1] B. Altay, On the spaces of p-summable difference sequences of order m, (1 ≤ p < ∞), Stud. Sci. Math. Hung. 43
(2006), no. 4, 387–402.
[2] B. Altay, F. Basar, The matrix domain and the fine spectrum of the difference operator ∆ on the sequence space
lp, (0 < p < 1), Commun. Math. Anal. 2 (2007), no. 2, 1–11.
[3] F. Basar and B. Altay, On the spaces of the sequences of p-bounded variation and related matrix mappings,
Ukrainian Math. J. 55 (2003), no. 1, 136–147.
[4] R. Colak and M. Et, On some generalized difference sequence spaces and related matrix transformations, Hokkaido
Math. J. 26 (1997), no. 3, 483–492.
[5] R. Colak, M. Et and E. Malkowsky, Some topics of sequence spaces, Lectures Notes in Mathematics, Firat Univ.
Press, Turkey, 2004.
[6] H. Kizmaz, On certain sequence spaces, Canad. Math. Bull. 24 (1981), no. 2, 169–176.
[7] J. Lindenstrauss, L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. Soc. 10 (1971), 345–355.
[8] G.G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167–190.
[9] M. Mursaleen and A.K. Noman, On the spaces of λ-Convergent and bounded sequences, Thai. J. Math. 8 (2010),
no. 2, 311–329.[10] H. Polat and F. Basar, Some Euler spaces of difference sequences of order m, Acta. Math. Sci. 27B (2007), no.
2, 254–266.
[11] J.A. Siddiqi, Infinite matrices summing every almost periodic sequences, Pac. J. Math. 39 (1971), no. 1, 235–251.
[12] M. Stieglitz and H. Tietz, Matrixtransformationen von folgenr¨aumen eine ergebnis¨ubersicht, Math. Z. 154 (1977),
no. 1, 1–16.
Volume 13, Issue 2
July 2022
Pages 307-314
  • Receive Date: 29 October 2021
  • Revise Date: 27 November 2021
  • Accept Date: 10 April 2022